Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 201, NWS Indianapolis, IN

December 13, 2009Clark County, Crawford County, Illinois; Sullivan County, Vigo County, Indiana

NWS Indianapolis, IN issued this river flood warning at Dec 13, 2009, 6:20 PM CST for Clark County, Crawford County, Illinois; Sullivan County, Vigo County, Indiana. It took effect at Dec 14, 2009, 6:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2009, 6:20 PM CST (00:20 UTC)
In effect from
Dec 14, 2009, 6:00 AM CST
Expired
Dec 14, 2009, 1:41 PM CST
In force
8 hr
Issued by
NWS Indianapolis, IN
Flood severity
Minor

Counties Clark County, IL, Crawford County, IL, Sullivan County, IN, Vigo County, IN

The radar

The Evansville,IN radar (KVWX), 107 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at Terre Haute Legacy Site (HUFI3).

Action stage
9 ft
Minor stage
14 ft
Moderate stage
22 ft
Major stage
28 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03341499, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KIND 140020
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
720 PM EST SUN DEC 13 2009

...THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A FLOOD 
WARNING FOR PORTIONS OF THE FOLLOWING RIVERS IN CENTRAL AND SOUTHERN 
INDIANA... 

  EAST FORK WHITE RIVER...WHITE RIVER...WABASH RIVER...

.LOWLAND FLOODING WILL DEVELOP ALONG RIVERS IN CENTRAL AND SOUTHERN 
INDIANA.  SIGNIFICANT FLOODING IS NOT EXPECTED.  FLOODING WILL AFFECT
SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER 
PARKS.  FLOODING WILL BEGIN BY MONDAY.

HEAVY RAINFALL OF 1 TO 1.75 INCHES FELL OVER MUCH OF SOUTH CENTRAL
INDIANA SATURDAY AND EARLY SUNDAY. THIS RAINFALL WILL CAUSE SHARP
RISES ON AREA CREEKS AND RIVERS. RIVER LEVELS FROM 1 TO 4 FEET ABOVE
FLOOD STAGE ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC071-093-175-150020-
/O.NEW.KIND.FL.W.0196.091215T0800Z-091217T1800Z/
/SERI3.1.ER.091215T0800Z.091216T0600Z.091217T0600Z.NO/
720 PM EST SUN DEC 13 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE EAST FORK WHITE RIVER AT SEYMOUR.
* FROM LATE MONDAY NIGHT TO THURSDAY AFTERNOON.
* AT  5:00 PM SUNDAY THE STAGE WAS 10.2 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE 
  TO RISE TO NEAR 13.0 FEET BY EARLY WEDNESDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING.
* AT 13.5 FEET...LOWLAND FLOOD CONTINUES. JACKSON COUNTY ROAD 700 E 
  BEGINS TO FLOOD.

$$

INC027-055-083-150019-
/O.NEW.KIND.FL.W.0197.091215T0200Z-091218T1100Z/
/ELLI3.1.ER.091215T0200Z.091216T0600Z.091217T2300Z.NO/
720 PM EST SUN DEC 13 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT ELLISTON.
* FROM MONDAY EVENING TO FRIDAY MORNING.
* AT  8:44 AM SUNDAY THE STAGE WAS 13.3 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE EVENING AND 
  CONTINUE TO RISE TO NEAR 19.6 FEET BY EARLY WEDNESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY EVENING.
* AT 20.0 FEET...RIVER ROAD NORTH OF GREENE CR 150 W IS FLOODED.  LOW 
  AGRICULTURAL FIELDS FLOOD.

$$

INC027-055-083-150019-
/O.NEW.KIND.FL.W.0198.091215T2100Z-091217T2200Z/
/NWBI3.1.ER.091215T2100Z.091216T1200Z.091217T1000Z.NO/
720 PM EST SUN DEC 13 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT NEWBERRY.
* FROM TUESDAY AFTERNOON TO THURSDAY AFTERNOON.
* AT  5:00 PM SUNDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND CONTINUE
  TO RISE TO NEAR 13.7 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY THURSDAY MORNING.
* AT 13.0 FEET...FLOODING OF A FEW LOWLANDS BEGINS IN GREENE COUNTY.

$$

INC027-051-083-125-150019-
/O.NEW.KIND.FL.W.0199.091215T1500Z-000000T0000Z/
/FREI3.1.ER.091215T1500Z.091217T1200Z.000000T0000Z.NO/
720 PM EST SUN DEC 13 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT EDWARDSPORT.
* FROM TUESDAY MORNING UNTIL FURTHER NOTICE.
* AT  7:00 AM SUNDAY THE STAGE WAS 10.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TUESDAY MORNING AND 
  CONTINUE TO RISE TO NEAR 16.8 FEET BY THURSDAY MORNING.
* AT 17.5 FEET...FLOODING CLOSES OLD VINCENNES ROAD.  HIGH WATER 
  CROSSES SR 358 ON THE DAVIESS COUNTY SIDE JUST WEST OF THE LEVEE.  
  FLOODING BEGINS TO AFFECT HIGHER BOTTOMLANDS.  RESIDENTIAL PROPERTY
  OF RIVER CABINS BEGINS TO FLOOD.

$$

INC121-165-167-150019-
/O.NEW.KIND.FL.W.0200.091214T0100Z-091218T0000Z/
/MTZI3.1.ER.091214T0100Z.091215T0000Z.091217T1200Z.NO/
720 PM EST SUN DEC 13 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT MONTEZUMA.
* UNTIL THURSDAY EVENING.
* AT  4:00 PM SUNDAY THE STAGE WAS 11.0 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 17.9 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY MORNING.
* AT 18.0 FEET...MONTEZUMA AGRICULTURAL LEVEE IS OVERTOPPED. 
FOURTEEN
  HUNDRED ACRES OF LOW BOTTOMLANDS FLOOD.  LOWEST BOTTOMLANDS FLOOD.

$$

ILC023-033-INC153-167-150019-
/O.NEW.KIND.FL.W.0201.091214T1200Z-091218T1900Z/
/HUFI3.1.ER.091214T1200Z.091216T0600Z.091218T0700Z.NO/
720 PM EST SUN DEC 13 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT TERRE HAUTE.
* FROM MONDAY MORNING TO FRIDAY AFTERNOON.
* AT  5:00 PM SUNDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 16.0 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL
  BELOW FLOOD STAGE BY EARLY FRIDAY MORNING.
* AT 16.0 FEET...LOWEST RIVER CABINS ACROSS FROM THE WABASH
GENERATING
  STATION BEGIN TO FLOOD.  FLOODING OF AGRICULTURAL LAND ALONG U.S. 
  63 NORTH OF TERRE HAUTE, WEST BANK OF RIVER AND IN SOUTHWEST VIGO 
  COUNTY OCCURS.  COUNTY ROADS FLOOD IN SOUTHWEST VIGO COUNTY.

$$

ILC033-101-INC083-153-150019-
/O.NEW.KIND.FL.W.0202.091214T1300Z-091220T0700Z/
/HUTI2.1.ER.091214T1300Z.091218T0000Z.091219T1900Z.NO/
720 PM EST SUN DEC 13 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT HUTSONVILLE.
* FROM MONDAY MORNING TO SUNDAY DECEMBER 20.
* AT  8:00 AM SUNDAY THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE 
  TO RISE TO NEAR 18.0 FEET BY EARLY FRIDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON.
* AT 18.0 FEET...SEEP WATER OCCURS BEHIND LEVEES ON INDIANA SIDE.  
  HUTSON CREEK BEGINS TO OVERFLOW FROM BACKWATER.  OLD DARWIN ROAD 
  AND A FEW RURAL ROADS IN EASTERN CLARK AND CRAWFORD COUNTIES IN 
  ILLINOIS ARE IMPASSABLE.  LOW AGRICULTURAL LAND FLOODS.

$$

ILC033-101-INC083-153-150019-
/O.NEW.KIND.FL.W.0203.091214T1900Z-091220T0500Z/
/RVTI3.1.ER.091214T1900Z.091218T0600Z.091219T1700Z.NO/
720 PM EST SUN DEC 13 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WABASH RIVER AT RIVERTON.
* FROM MONDAY AFTERNOON TO SUNDAY DECEMBER 20.
* AT  5:00 PM SUNDAY THE STAGE WAS 13.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 16.5 FEET BY FRIDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON.
* AT 16.0 FEET...SOME AGRICULTURAL LANDS UNDERWATER.  A FEW RURAL 
  ROADS IN CRAWFORD COUNTY, ILLINOIS CLOSE AS WATER BACKS UP MINNOW 
  SLOUGH.  HIGH WATER AFFECTS CAMPGROUND AT LEAVERTON PARK IN 
  PALESTINE.  WATER LEVEL IS AT THE TOP OF MOST MAKESHIFT LEVEES.

$$
CET
1 follow-up statement
000 
WGUS83 KIND 141941
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
241 PM EST MON DEC 14 2009

...A FLOOD WARNING CONTINUES FOR PORTIONS OF THE FOLLOWING RIVERS...

  EAST FORK WHITE RIVER...WABASH RIVER...WHITE RIVER...

.LOWLAND FLOODING WILL DEVELOP ALONG RIVERS IN CENTRAL AND SOUTHERN 
INDIANA.  SIGNIFICANT FLOODING IS NOT EXPECTED.  FLOODING WILL AFFECT
SOME LOCAL AND STATE ROADS...LOW AGRICULTURAL LAND AND SOME RIVER 
PARKS.  FLOODING WILL BEGIN BY MONDAY.

HEAVY RAINFALL OF 1 TO 1.75 INCHES FELL OVER MUCH OF SOUTH CENTRAL
INDIANA SATURDAY AND EARLY SUNDAY. THIS RAINFALL HAS CAUSED SHARP
RISES ON AREA CREEKS AND RIVERS. RIVER LEVELS FROM 1 TO 4 FEET ABOVE
FLOOD STAGE ARE EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...MOTORISTS SHOULD NEVER DRIVE INTO FLOOD WATER. TURN 
AROUND AND GO ANOTHER WAY. KEEP CHILDREN AWAY FROM FLOODED AREAS.  
RECREATIONAL AND AGRICULTURAL INTERESTS SHOULD REMAIN ALERT TO 
CHANGING RIVER CONDITIONS.

FOR DETAILED FLOOD INFORMATION GO TO WEATHER.GOV/IND ON THE WEB.  
FROM THE BLUE MENU BAR ON THE LEFT SIDE OF THE PAGE...CLICK ON RIVERS
AND LAKES.

&&

INC071-093-175-151941-
/O.EXT.KIND.FL.W.0196.091214T1935Z-091217T1500Z/
/SERI3.1.ER.091214T0333Z.091214T1800Z.091217T0300Z.NO/
241 PM EST MON DEC 14 2009

THE FLOOD WARNING CONTINUES FOR
  THE EAST FORK WHITE RIVER AT SEYMOUR.
* FROM THIS AFTERNOON TO THURSDAY MORNING.
* AT  1:00 PM MONDAY THE STAGE WAS 13.9 FEET. 
* FLOOD STAGE IS 12.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY BEFORE MIDNIGHT.
* AT 14.0 FEET...PASTURE LANDS...AGRICULTURAL LANDS AND SEVERAL COUNTY
  AND STATE ROADS BEGIN TO FLOOD.  HIGH WATER ISOLATES A FEW RIVER 
  CABINS.  STATE ROAD 235 EAST OF MEDORA AND COUNTY ROADS NEAR 
  SHIELDS AND VALLONIA FLOOD.  ROADS THAT BEGIN TO FLOOD INCLUDE 258 
  EAST OF CORTLAND...COUNTY ROAD 725 N JUST NORTH OF THE GAGING SITE 
  AND EWING ROAD NEAR BROWNSTOWN.

$$

INC027-055-083-151940-
/O.EXT.KIND.FL.W.0197.000000T0000Z-091216T1900Z/
/ELLI3.1.ER.000000T0000Z.091215T0600Z.091216T0700Z.NO/
241 PM EST MON DEC 14 2009

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT ELLISTON.
* AT  8:00 AM MONDAY THE STAGE WAS 18.3 FEET. 
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.3 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY WEDNESDAY MORNING.
* AT 20.0 FEET...RIVER ROAD NORTH OF GREENE CR 150 W IS FLOODED.  LOW 
  AGRICULTURAL FIELDS FLOOD.

$$

INC027-055-083-151940-
/O.EXT.KIND.FL.W.0198.091214T1935Z-091216T1200Z/
/NWBI3.1.ER.091214T1900Z.091215T1200Z.091216T0000Z.NO/
241 PM EST MON DEC 14 2009

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT NEWBERRY.
* FROM THIS AFTERNOON TO WEDNESDAY MORNING.
* AT  1:00 PM MONDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 13.6 FEET BY TOMORROW MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW EVENING.
* AT 13.0 FEET...FLOODING OF A FEW LOWLANDS BEGINS IN GREENE COUNTY.

$$

INC027-051-083-125-151940-
/O.EXT.KIND.FL.W.0199.091214T1935Z-091218T0200Z/
/FREI3.1.ER.091214T1800Z.091216T0600Z.091217T1400Z.NO/
241 PM EST MON DEC 14 2009

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...THE FLOOD 
WARNING CONTINUES FOR
  THE WHITE RIVER AT EDWARDSPORT.
* FROM THIS AFTERNOON TO THURSDAY EVENING.
* AT  6:10 AM MONDAY THE STAGE WAS 14.2 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 16.7 FEET BY EARLY WEDNESDAY MORNING. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY LATE THURSDAY MORNING.
* AT 16.0 FEET...OLD VINCENNES ROAD AND RESIDENTIAL PROPERTY IN THIS 
  AREA BEGIN TO FLOOD.  FLOODING OF LOW AGRICULTURAL FIELDS OCCURS 
  ALONG PORTIONS OF THE RIVER.

$$

ILC185-INC027-051-083-125-151940-
/O.CON.KIND.FL.W.0204.091215T0700Z-091218T1400Z/
/PTRI3.1.ER.091215T0700Z.091216T0000Z.091218T0200Z.NO/
241 PM EST MON DEC 14 2009

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT PETERSBURG.
* FROM LATE TONIGHT TO FRIDAY MORNING.
* AT  1:00 PM MONDAY THE STAGE WAS 13.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT TOMORROW AND 
  CONTINUE TO RISE TO NEAR 17.7 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY BEFORE MIDNIGHT.
* AT 17.0 FEET...FLOODING AFFECTS LOW AGRICULTURAL LANDS, LOW OIL 
  FIELDS AND CLOSES BOTTOMS RD...BROTHERS RD AND EAST GOVERNERS RD IN
  KNOX COUNTY.  IN AGRICULTURAL SEASON...FARMERS ARE CONCERNED AT 
  THIS STAGE.

$$

ILC185-INC051-083-151940-
/O.CON.KIND.FL.W.0205.091216T0900Z-091219T0400Z/
/HAZI3.1.ER.091216T0900Z.091217T0000Z.091218T1600Z.NO/
241 PM EST MON DEC 14 2009

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT HAZLETON.
* FROM LATE TUESDAY NIGHT TO FRIDAY EVENING.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 17.5 
  FEET WEDNESDAY EVENING.
* AT 17.5 FEET...FLOOD WATER IS NEAR OR STARTING ON POTTSVILLE ROAD.  
  LOW BOTTOMLANDS ARE INCREASINGLY AFFECTED BY FLOOD WATERS.

$$

INC121-165-167-142011-
/O.CAN.KIND.FL.W.0200.000000T0000Z-091218T0000Z/
/MTZI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
241 PM EST MON DEC 14 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT MONTEZUMA.
* AT 12:00 PM MONDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.5 FEET.  THE 
  RIVER WILL FALL TO 12.0 FEET BY .
* AT 14.0 FEET...SEVERAL HUNDRED ACRES OF BOTTOMLANDS ALONG THE RIGHT 
  BANK FROM THE MOUTH OF SUGAR CREEK TO NORTHERN EDGE OF MONTEZUMA 
  BEGIN TO FLOOD.

$$

ILC023-033-INC153-167-142011-
/O.CAN.KIND.FL.W.0201.000000T0000Z-091218T1900Z/
/HUFI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
241 PM EST MON DEC 14 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT TERRE HAUTE.
* AT  1:00 PM MONDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 11.4 FEET THIS
  EVENING.


$$

ILC033-101-INC083-153-142011-
/O.CAN.KIND.FL.W.0202.000000T0000Z-091220T0700Z/
/HUTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
241 PM EST MON DEC 14 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT HUTSONVILLE.
* AT  8:00 AM MONDAY THE STAGE WAS 15.2 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 15.7 FEET 
  AFTER MIDNIGHT TOMORROW.
* AT 16.0 FEET...OLD DARWIN ROAD AND A FEW LOW RURAL ROADS BETWEEN 
  YORK AND HUTSONVILLE, ILLINOIS BEGIN TO FLOOD.  AGRICULTURAL 
  FLOODING BEGINS ALONG PORTIONS OF THE RIVER.

$$

ILC033-101-INC083-153-142011-
/O.CAN.KIND.FL.W.0203.000000T0000Z-091220T0500Z/
/RVTI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
241 PM EST MON DEC 14 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE WABASH RIVER AT RIVERTON.
* AT  1:00 PM MONDAY THE STAGE WAS 14.4 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.6 FEET 
  TOMORROW MORNING.
* AT 14.0 FEET...LOWEST AGRICULTURAL LANDS BEGIN TO FLOOD.  MAKESHIFT 
  LEVEES OFFER SOME PROTECTION.  LOWEST RURAL ROADS FLOOD.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Dec 13, 5:05 PM CST, 1 hour 15 minutes earlier.

Area forecast discussion, Dec 13, 5:05 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
605 PM EST SUN DEC 13 2009

.AVIATION...DISCUSSION FOR 140000Z TAF ISSUANCE. WIDESPREAD CEILINGS
AROUND 020 LATE THIS AFTERNOON TRAPPED UNDER STRONG INVERSION BELOW
025-045 BASED ON THIS MORNING/S SOUNDING DATA. MODEL DATA SUGGEST
INVERSION WILL HOLD INTO MONDAY...SO EXPECTING THESE CEILINGS TO
LINGER THROUGH AND BEYOND 141200Z.

COOLING OF THE BOUNDARY LAYER UNDER THE INVERSION SHOULD LEAD TO
SOME MVFR VISIBILITY RESTRICTIONS AFT ABOUT 140800Z...ALTHOUGH WITH
SURFACE WINDS PICKING UP LATER TONIGHT...NOT TOO CONVINCED THAT
WIDESPREAD IFR CONDITIONS WILL DEVELOP.

&&

.DISCUSSION...ACROSS THE FORECAST AREA THIS AFTERNOON...TEMPERATURES
ARE GENERALLY IN THE UPPER 30S TO THE LOWER 40S...EXCEPT THE MID 40S
FAR SOUTHWEST...UNDER AN EXPANSIVE TRAPPED STRATUS DECK. DEWPOINTS
ARE GENERALLY IN THE MID 30S TO AROUND 40...AND WINDS ARE LIGHT OUT
OF THE WEST. REGIONAL 88D MOSAICS SHOW PRECIPITATION HAS ENDED
ACROSS THE AREA.

FORECAST FOCUS OF THE DAY WILL BE SKY COVER AND AFFECT ON SHORT TERM
TEMPERATURES...AND POTENTIAL FOR LIGHT PRECIP TOMORROW.

MORNING MODELS WERE IN DECENT AGREEMENT...AND DIFFERENCES WILL HAVE
LITTLE IMPACT ON FINAL FORECAST. WEAK SURFACE LOW WILL DEVELOP AND
PUSH NORTHEASTWARD LATE TONIGHT AND THROUGH THE DAY TOMORROW.
ISENTROPIC SURFACES SHOW WEAK LIFT EARLY TOMORROW...BUT COLUMN IS
VERY DRY ABOVE TRAPPING INVERSION...AND ISENTROPIC LIFT BECOMES
NEUTRAL...OR EVEN WITH SOME DOWNGLIDE LATE IN THE DAY. MOISTURE
INCREASES ALOFT SLIGHTLY LATER...BUT STRONGEST OMEGA PER BUFKIT
PROFILES IS IN THE DRIEST PORTION OF THE COLUMN. WITH VERY MOIST LOW
LEVELS...FEEL THAT MOST LIKELY OUTCOME IS PERHAPS SOME SPRINKLES OR
DRIZZLE...AND HAVE GONE WITH THAT AND A 14 POP TOMORROW. EARLY IN
THE OVERNIGHT...FRONT MAY NOT BE QUITE THROUGH THE AREA...AND HAVE
KEPT CHANCE OF SPRINKLES/DRIZZLE IN THE FAR EAST. REMAINDER OF THE
SHORT TERM IS DRY...AS ANOTHER ARCTIC HIGH SETTLES OVER THE AREA.

STRONG TRAPPING INVERSION REMAINS IN PLACE THROUGH AT LEAST TUESDAY
MORNING...AND THUS SEE NO REASON WHY EXTENSIVE CLOUD DECK SHOULD NOT
REMAIN IN PLACE. THIS WILL SERVE TO LIMIT DIURNAL RANGES OF
TEMPERATURES THROUGH THE SHORT TERM.

ON TEMPERATURES...LEANED TOWARD THE COMBINATION OF MOS THAT BEST
DEPICTED LIMITED DIURNAL RANGE EXPECTED...WHICH MEANT WARM MAV ON
LOWS...AND COOL MET ON HIGHS THROUGHOUT THE SHORT TERM. EVEN WARM
MAV APPEARS TO UNDERDO DEWPOINTS OVERNIGHT WITH NO OBVIOUS SOURCE OF
DRY ADVECTION...AND BUMPED ABOVE MAV FOR TONIGHT.

IN THE EXTENDED...LONG RANGE MODELS WERE ALL OVER THE PLACE A BIT
REGARDING PLACEMENT AND STRENGTH OF LARGE UPPER LOW THAT APPEARS TO
WORK ITS WAY TOWARD THE NORTHEASTERN CORNER OF THE COUNTRY LATE IN
THE WEEK. UNTIL BETTER CONSENSUS IS ACHIEVED...CHOOSE TO STICK WITH
DRY FORECAST IN THE EXTENDED RATHER THAN PEPPER WITH A LOT OF SLIGHT
CHANCE/BELOW CLIMO POPS. ON TEMPS...GENERALLY WENT WITH HPC
GUIDANCE...WHICH WAS GENERALLY AT OR NEAR MIX OF OPERATIONAL GFS AND
GFS ENSEMBLE GUIDANCE.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC...NIELD
AVIATION...JAS
Hazardous weather outlook, Dec 13, 5:59 AM CST, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
659 AM EST SUN DEC 13 2009

INZ021-028>031-035>049-051>057-060>065-067>072-141200-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
659 AM EST SUN DEC 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

PUMA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 6:20 PM CSTRiver Flood WarningINDCrawford, Lawrence19 hr
Dec 13, 6:20 PM CSTRiver Flood WarningINDCrawford, Lawrence19 hr
Dec 14, 1:31 PM CSTRiver Flood WarningINDWabash44 hr
Dec 14, 1:31 PM CSTRiver Flood WarningINDWabash44 hr
Dec 13, 6:20 PM CSTRiver Flood WarningINDJackson, Lawrence, Washington63 hr
Dec 13, 6:20 PM CSTRiver Flood WarningINDDaviess, Greene, Knox63 hr
Dec 13, 6:20 PM CSTRiver Flood WarningINDDaviess, Greene, Knox58 hr
Dec 13, 6:20 PM CSTRiver Flood WarningINDDaviess, Gibson, Knox, Pike3 days
Dec 13, 6:20 PM CSTRiver Flood WarningINDParke, Vermillion, Vigo19 hr

Nearby

River Flood Warnings in Illinois, 2009River Flood Warnings in Indiana, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.